Ian M. Wanless

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

24EEDarryn E. Bryant, Judith Egan, Barbara M. Maenhaut, Ian M. Wanless: Indivisible plexes in latin squares. Des. Codes Cryptography 52(1): 93-105 (2009)
23EENicholas J. Cavenagh, Catherine S. Greenhill, Ian M. Wanless: The cycle structure of two rows in a random Latin square. Random Struct. Algorithms 33(3): 286-309 (2008)
22EEBrendan D. McKay, Ian M. Wanless: A Census of Small Latin Hypercubes. SIAM J. Discrete Math. 22(2): 719-736 (2008)
21EEGi-Sang Cheon, Ian M. Wanless: An interpretation of the Dittert conjecture in terms of semi-matchings. Discrete Mathematics 307(21): 2501-2507 (2007)
20EEBarbara M. Maenhaut, Ian M. Wanless, Bridget S. Webb: Subsquare-free Latin squares of odd order. Eur. J. Comb. 28(1): 322-336 (2007)
19EEIan M. Wanless: Addendum To Schrijver's Work On Minimum Permanents. Combinatorica 26(6): 743-745 (2006)
18EEIan M. Wanless, Bridget S. Webb: The Existence of Latin Squares without Orthogonal Mates. Des. Codes Cryptography 40(1): 131-135 (2006)
17EEBrendan D. McKay, Jeanette C. McLeod, Ian M. Wanless: The number of transversals in a Latin square. Des. Codes Cryptography 40(3): 269-284 (2006)
16EEDarryn E. Bryant, Barbara M. Maenhaut, Ian M. Wanless: New families of atomic Latin squares and perfect 1-factorisations. J. Comb. Theory, Ser. A 113(4): 608-624 (2006)
15EEPeter J. Cameron, Ian M. Wanless: Covering radius for sets of permutations. Discrete Mathematics 293(1-3): 91-109 (2005)
14EEIan M. Wanless: Atomic Latin Squares based on Cyclotomic Orthomorphisms. Electr. J. Comb. 12: (2005)
13EEIan M. Wanless: Diagonally cyclic latin squares. Eur. J. Comb. 25(3): 393-413 (2004)
12EEIan M. Wanless: Cycle Switches in Latin Squares. Graphs and Combinatorics 20(4): 545-570 (2004)
11 Brendan D. McKay, Ian M. Wanless, Nicholas C. Wormald: Asymptotic Enumeration Of Graphs With A Given Upper Bound On The Maximum Degree. Combinatorics, Probability & Computing 11(4): (2002)
10EEIan M. Wanless: A Generalisation of Transversals for Latin Squares. Electr. J. Comb. 9(1): (2002)
9EEDarryn E. Bryant, Barbara M. Maenhaut, Ian M. Wanless: A Family of Perfect Factorisations of Complete Bipartite Graphs. J. Comb. Theory, Ser. A 98(2): 328-342 (2002)
8 Ian M. Wanless: McLeish's construction for Latin squares without intercalates. Ars Comb. 58: (2001)
7EEIan M. Wanless: Answers to Questions by Dénes on Latin Power Sets. Eur. J. Comb. 22(7): 1009-1020 (2001)
6EEIan M. Wanless, Nicholas C. Wormald: Regular Graphs with No Homomorphisms onto Cycles. J. Comb. Theory, Ser. B 82(1): 155-160 (2001)
5EEBrendan D. McKay, Ian M. Wanless, Nicholas C. Wormald: The asymptotic number of graphs with a restriction on the maximum degree. Electronic Notes in Discrete Mathematics 5: 228-230 (2000)
4EEIan M. Wanless: Maximising the permanent and complementary permanent of (0, 1)-matrices with constant line sum. Discrete Mathematics 205(1-3): 191-205 (1999)
3EEIan M. Wanless: Perfect Factorisations of Bipartite Graphs and Latin Squares Without Proper Subrectangles. Electr. J. Comb. 6: (1999)
2EEBrendan D. McKay, Ian M. Wanless: Most Latin Squares Have Many Subsquares. J. Comb. Theory, Ser. A 86(2): 323-347 (1999)
1EEBrendan D. McKay, Ian M. Wanless: Maximising the Permanent of (0, 1)-Matrices and the Number of Extensions of Latin Rectangles. Electr. J. Comb. 5: (1998)

Coauthor Index

1Darryn E. Bryant [9] [16] [24]
2Peter J. Cameron [15]
3Nicholas J. Cavenagh [23]
4Gi-Sang Cheon [21]
5Judith Egan [24]
6Catherine S. Greenhill [23]
7Barbara M. Maenhaut [9] [16] [20] [24]
8Brendan D. McKay [1] [2] [5] [11] [17] [22]
9Jeanette C. McLeod [17]
10Bridget S. Webb [18] [20]
11Nicholas C. Wormald [5] [6] [11]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)